# SDR UALA2009063001871

- Difficulty date: June 29, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 79,425 hours, 9,786 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SILL EMERGENCY LIGHTS INOP AT 3L.  REPLACED LAMP, CHECKS NORMAL.
